PLEASE HELP WITH NPP SIDES!

Discussion in 'Women and Steroids' started by Tootaboo, Apr 22, 2017.

  1. Tootaboo

    Tootaboo Junior Member

    Hi everybody I hope somebody can help me with this question. I have a lady friend who is taking low dosage NPP and is starting to show sides (voice cracking and some acne). She stated with 15mg twice a week and went up to 20mg a week ago and sides started to show. We know NPP has a short ester and if she stops the sides will go away. The question is if we lower the dosage will that help, slow down, or stop the sides that occurring from the highier dosage. She has two more weeks to go on her 6 week cycle and don't want to stop just yet. Good feed back would be appreciated.
     
    BovaJP likes this.
  2. J DUGIN

    J DUGIN Member AnabolicLab.com Supporter

    The first concern would be to know that she actually has NPP and not some other aas.
    NPP can increase prolactin and estrogen which could cause acne. Not sure about the crackling voice.
    If it were me I'd stop. Not worth the sides. She could jump to Anavar for another four weeks if wanting to continue with cycle.
     
    tandd6, SolidChemistry and Oldjarhead like this.
  3. Tootaboo

    Tootaboo Junior Member

    She tried Anavar a few times and had ok results but nothing she really was looking for. We read this are some of the sides of NPP but hoping to find somebody who lowered after getting some side continued with lower dosage and was fine. Thanks for your feed back.
     
  4. Moab

    Moab Member

    Once a woman is showing sides like a cracking voice, she should drop the cycle. Just stop, wait until everything subsides, learn from what happened.
    NPP isn't expensive to make as far as I know, so I don't know why it would be faked, but I am wondering if it's actual NPP.
    I've seen women take double the doses your talking about for longer than 6 weeks and no problems.
    BTW, once vocal cords thicken, voice change can be permanent.
     
    tandd6 and J DUGIN like this.
  5. GearGodess

    GearGodess Member

    First, npp should be injected e3d to keep things stable for a female. She's probably fluctuating a lot and acne is the side. I would also reduce back to 10mg e3d. Voice cracking isn't quite common with npp though, she tested her npp to ensure its not test?
     
    tandd6, SolidChemistry and J DUGIN like this.
  6. ScabbyJr

    ScabbyJr Member

    GG, have you ever heard of women running a low dose of deca for their joints?
     
  7. GearGodess

    GearGodess Member

    Yes but for some reason it's not as good as it is for you guys. It still gives some "lube" but I found I also get it with npp though at lower doses than I would normally run for other reasons. Say I would run 50mg a week normally but over winter months just for the support, I drop down to 25-30mg a week. Deca is such long ester that it would be easy for us women to get in trouble with it so I personally prefer npp. Easier to control.
     
    SolidChemistry, ScabbyJr and System7 like this.
  8. GearGodess

    GearGodess Member

    Although if your lady wants deca, she can but be prepared for a compounding effect as it will be smooth sailing till it builds up and can hit all of a sudden with sides she may not be liking. Plus if not for growth, it would be hard to measure out the doses just for the joints benefit.

    I guess another reason I like npp over deca. Short esters are so much easier to play with.
     
    SolidChemistry and ScabbyJr like this.
  9. Moab

    Moab Member

    There are folks who say women should take one weekly injection of NPP of up to 50 mg with the idea that the ester should fade on a weekly basis to prevent sides. Is there anything to that idea?
    My wife has done NPP with E3D injections, but I was wondering if there's any benefit to the once a week strategy or if we should just forget it.
     
  10. GearGodess

    GearGodess Member

    Typically you'd experience sides with too many fluctuations in dosing. I'd continue e3d with npp. If she wants once per week then deca would be the way to go.
     
  11. Tootaboo

    Tootaboo Junior Member

    Fhank
    Thank you for your reply. It came from a reliable source but will get if tested.
     
    SolidChemistry likes this.
  12. ScabbyJr

    ScabbyJr Member

    Thank you for the advice!
     
    GearGodess likes this.
  13. suncom3

    suncom3 Member

    What compounds that may have been in the npp would cause the biggest changes in prolactin and estrogen
     
  14. Dr JIM

    Dr JIM Member

    Unless your GF is a competitive ATHLETE any form of Nandrolone at any dose is not a wise decision IME
     
    IwantToGetBig.Frank likes this.